# SDR ASAA2023021841982

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,188 hours, 8,914 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FO'S FLIGHT DIRECTOR LATERAL DEVIATION BAR DISAPPEARED AFTER LOC CAPTURE, THEN AFTER G/S CAPTURE LOST VERTICAL FLIGHT DIRECTOR BAR AS WELL AND A/P DISENGAGED. HAD BOTH A/P'S ENGAGED FOR CIII/AUTOLAND APPROACH AT THE TIME. GROUNDED - YES. FOUND FAULT 'R F/D COMP' MSG 22-11486 ON 2/18/23 IN DFCS BITE. PER B737-900 FIM 22-14 TASK 801 AND B737-900 AMM 22-00-01, FOUND TO BE INTERMITTENT FAULT.
